MathSciNet Relay Station
MathSciNet bibliographic data
MR868901 35B40 (35B25 35J65)
Avellaneda, Marco; Lin, Fang-Hua Homogenization of elliptic problems with $L^p$ boundary data. Appl. Math. Optim. 15 (1987), no. 2, 93–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement